# SDR CALA2022053001393

- Difficulty date: May 30, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N68802
- Make and model: Boeing 737924ER
- Aircraft serial: 42739
- Aircraft time: 28,543 hours, 10,245 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: NA
- Condition: Inoperative
- Location: Rt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT PACK BLOWING HOT AIR CABIN EXTREMELY HOT. A/C RETURNED TO FIELD. REPORTEDBY U335070 EICHELBAUM, ROBBIE SELEY, ALAN (V937165) DEFERRING R PACK PER MEL. DDG COMPLIED POSITION. WITH. DISPATCH DESK: 3301 NAME: G.P. DATE: 29-MAY-22- NOC, DESK: B737 NAME: KING, DATE: 29-MAY-22- DEFERRED DIRECTLY BY TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V937165 MARKING DELAY WHEN CLEARING THIS DEFERRAL PLEASE ALSO CLEAR PLA 02101 FOR PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003046124 AND PRTR FORWARD CARGO HEAT DUCT SHUTOFF VALVE PLACED IN THE FULLY CLOSED SELEY, ALAN (V937165) DEFERRING R PACK PER MEL. DDG COMPLIED WITH. REMOVED AND REPLACED RIGHT TEMPERATURE CONTROL VALVE.  REF AMM 21-51-10-400-801. OPS CHECK OK. COMPLIED WITH MEL REACTIVATION ROTABLE PARTS CHANGE WAS INDICATED - TT # 1815537  SN OFF 4633 IPC REFERENCE # 21-51-10-03
